# SDR AALA970008

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INSPECTION FOUND SKIN CORRODED IN CENTER WING SECTION.  CORROSION REPAIRED PER ESO 11697 DATED DECEMBER 18, 1996.   TST:  52,299 HOURS.  CYCLES, 32,469.  (X)
